Welcome to Open Science
Contact Us
Home Books Journals Submission Open Science Join Us News
Euler - Lagrangian Mechanics on (2,0)-Jet Bundles with Constraints
Current Issue
Volume 7, 2019
Issue 1 (March)
Pages: 28-33   |   Vol. 7, No. 1, March 2019   |   Follow on         
Paper in PDF Downloads: 16   Since Apr. 29, 2019 Views: 873   Since Apr. 29, 2019
Authors
[1]
Ibrahim Yousif Ibrahim Abad Alrhman, Department of Mathematics, Faculty of Education, West Kordufan University, Alnhoud City, Sudan.
Abstract
This paper aims to present Euler -Lagrangian Mechanics formalism for mechanical systems using (2,0)-Jet Bundles with Constraints, which represent an interesting multidisciplinary field of research. As a result of this study, partial differential equations will be obtained for movement of objects in space and solutions of these equations will be made by using the Maple computer program. In this study, some geometrical, relativistic, mechanical, and physical results related to (2,0)-Jet Bundles with Constraints mechanical systems broad applications in mathematical physics, geometrical optics, classical mechanics, analytical mechanics, mechanical systems, thermodynamics, geometric quantization and applied mathematics such as control theory.
Keywords
Geometry of Holomorphic, (2,0) Jet Bundle, Constrained Lagrangian Dynamics
Reference
[1]
Violeta, Zalutchi, The geometry of (2; 0)-jet bundles, University "Transilvania of Brasov, of Brasov, Faculty of Mathematics and Informatics, 2010, 311-320.
[2]
Ibrahim Yousif. I. Abad alrhman, Abdul Aziz. B. M. Hamed, Lagrangian Mechanics on (2,0)-jet bundles, American Scientific Research Journal for Engineering, Technology, and Sciences (ASRJETS) - (2017).
[3]
loring. W. Tu, S. Axler, K. A. Ribet, An Introduction to Manifolds, Springer.
[4]
Mehmet Tekkoyun -Lagrangian and Hamiltonian Dynamics on Para-Kahlerian Space Form-arXiv:0902.4522v1 [math.DS] 26 Feb 2009.
[5]
W. Stoll, P.-M. Wong, On holomorphic jet bundles, preprint, arxiv:math/ 0003226v1/2000.
[6]
http//syrianteacher.awardspace.com.
[7]
K. Chandler, P-M. Wong, Finsler geometry of holomorphic jet bundles, Riemann Finsler geometry, MSRI Publ., 50 (2004), 107-196.
[8]
D. J. Saunders, The Geometry of Jet Bundles, London Math. Soc., Lecture Note Series, 142, Cambridge U. P. 1989.
[9]
W. Stoll, P.-M. Wong, On holomorphic jet bundles, preprint, arxiv:math/0003226v1/2000.
[10]
M. Audin and J Lafontaine, Symplectic and Almost Complex Manifolds, Holomorphic Curves in SymplecticGeometry, Birkhauser, 1994; pp. 41-74.
[11]
E. Azizpour and R. BahramiZiabari, Dynamical connections on graded jet bundles, Differential Geometry - Dynamical Systems, Vol. 15, 2013, pp. 13-25.
Open Science Scholarly Journals
Open Science is a peer-reviewed platform, the journals of which cover a wide range of academic disciplines and serve the world's research and scholarly communities. Upon acceptance, Open Science Journals will be immediately and permanently free for everyone to read and download.
CONTACT US
Office Address:
228 Park Ave., S#45956, New York, NY 10003
Phone: +(001)(347)535 0661
E-mail:
LET'S GET IN TOUCH
Name
E-mail
Subject
Message
SEND MASSAGE
Copyright © 2013-, Open Science Publishers - All Rights Reserved